# SDR DALA2025061304496

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrigged
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L/H OWEED ARMING/DISARMING MECHANISM IS STUCK. PERFORMED RIGGING OF OWEED ESCAPE SLIDE CABLES LH SIDE IAW A220- 100 AMP J52-21-17-01AAA-275A-A AND ADJUSTED ESCAPE SLIDE MODE SELECT MECHANISM OWEED LH SIDE IAW A220-100 AMP J52-21-17-03AAA- 271A-A. (LP# 1016113)
